Characterization of functors of $G$-symmetric power and extension of functors to the Kleisli category
Matematičeskie zametki, Tome 52 (1992) no. 5, pp. 42-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_5_a5,
author = {M. M. Zarichnyi},
title = {Characterization of functors of $G$-symmetric power and extension of functors to the {Kleisli} category},
journal = {Matemati\v{c}eskie zametki},
pages = {42--48},
year = {1992},
volume = {52},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_5_a5/}
}
M. M. Zarichnyi. Characterization of functors of $G$-symmetric power and extension of functors to the Kleisli category. Matematičeskie zametki, Tome 52 (1992) no. 5, pp. 42-48. http://geodesic.mathdoc.fr/item/MZM_1992_52_5_a5/